# SDR ARWA20011114

- Difficulty date: November 20, 2001
- Submitted: November 23, 2001
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- Aircraft time: 67,701 hours, 26,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING "C" CHECK INSPECTION, STA 1120, X=10 RT SIDE, FLOORBEAM WEB WITH CORROSION.  ACCOMPLISHED HFEC INSPECTION IAW DC-8 NDT MANUAL CHAPTER 06, FOUND CRACK OF 0.562 INCHES LENGTH DUE TO CORROSION & MATERIAL LOSS.  TRIMMED OUT DAMAGED AREA; FABRICATED FILLER ANGLE & PLATE IAW AS ELEVEN DWG AS11323, SH 1 TO 5, DATED 09/11/01.  PRIMED & INSTALLED PARTS IAW DC8 SRM 51-1-8 & AS ELEVEN INC DWG AS11323.
